I may have to go off my Risperdal. My doctor is checking my hormone levels because my periods have stopped and I am lactating. He said if my hormone levels are high I can either add Abilify or replace the Risperdal altogether. I was just wondering if anyone knew of any medications that I could replace the Risperdal with. I don't go see my psychiatrist for another 2 months.
Seroquel, Ziprexa, Zeldox (Geodone in the US), and Abilify would be the alternatives to Risperadol. Risperadol made me lactate! Wow was that every weird. It really messes with the girly hormones.
I taken all the above and had to quit them for weird side effects. I now take Abilify and it has changed my world. I am doing better than I ever have. It was harsh to start though. It made my stomach so sore for a couple of months. Really bad. But it does great things for my brain. I know every body is different - this is just my story.
If it were me I would replace rather than add. Keeping the risperadol on board will continue the girly issues.
I have taken Abilify before and it didn't seem to do anything. I took Seroquel and had to stop it for side effects. I took Geodon a very long time ago but don't remember how it effected me. I wish I didn't have all these side effects with the Risperdal it is working well for me otherwise.
Sorry to hear that it is working but the side effects mean you have to change it. That is harsh. Ziprexa was like that with me. Loved what it did to my brain - but it spiked my triglicerides to dangerous levels.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.